The aleksandrov-bakelman-pucci maximum principle of fully nonlinear equations for small data and its applications

Kazushige Nakagawa

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The Aleksandrov-Bakelman-Pucci maximum principle is established for Lp-viscosity solutions of fully nonlinear second-order el- liptic PDEs having linear and superlinear growth terms for the first derivatives with small coefficients.

Original languageEnglish
Pages (from-to)1379-1396
Number of pages18
JournalDifferential and Integral Equations
Volume26
Issue number11-12
Publication statusPublished - 2013 Nov 1

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The aleksandrov-bakelman-pucci maximum principle of fully nonlinear equations for small data and its applications'. Together they form a unique fingerprint.

Cite this